# SDR SWIA200617442

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 4,134 hours, 2,719 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL COMING FROM ROW 2 LEFT SIDE OVERHEADS.  REMOVED AND REPLACED LT ROW 2 CEILING BALLAST IAW 35-21-03.  OPS CHECK GOOD.
